alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : ZHOU, RUGUANG [Author]
References found : 1 [refine]
Displaying: 1 .. 1   in format [ISO 690]

page 1 of 1


   1 / 1
select
to print
 Chen, Shouting and Zhou, Ruguang An integrable decomposition of the Manakov equation. Comput. Appl. Math., 2012, vol.31, no.1, p.01-18. ISSN 1807-0302
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information